Finite-to-one continuous $s$-covering mappings

Volume 194 / 2007

Alexey Ostrovsky Fundamenta Mathematicae 194 (2007), 89-93 MSC: Primary 54C10, 54H05, 54E40. DOI: 10.4064/fm194-1-5

Abstract

The following theorem is proved. Let $f: X \to Y$ be a finite-to-one map such that the restriction $f|f^{-1}(S)$ is an inductively perfect map for every countable compact set $S \subset Y$. Then $Y$ is a countable union of closed subsets $Y_i$ such that every restriction $f|f^{-1}(Y_i)$ is an inductively perfect map.

Authors

  • Alexey OstrovskyBundeswehr University Munich
    D-85577 Neubiberg, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image